# SDR 2007FA0000580

- Difficulty date: April 27, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N182MS
- Make and model: Cessna R182
- Aircraft serial: 18200791
- Engine: Lyc O540*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Part serial: F061711
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THIS STARTER FROM AIRCRAFT DUE TO BENDIX FAILURE.  TIME ON THIS STARTER IS UNKNOWN.  (K)
